BRAND NAME:
HENACAFF TABLETS ?
GENERIC NAME: Paracetamol 500mg + caffeine
30mg
CLASS: ANALGESIC & ANTI-INFLAMMATORY
PACK SIZE: 20 x 10 tablets
AMOUNT:?1020
FORM: tablets
?Description:? It is indicated
for the relief of pain and inflammation in osteoarthritis, rheumatoid arthritis
There are no reviews for this product.
Write a review
Your Name
Your Review
Note: HTML is not translated!
Rating
??? Bad?
?
?
?
?
?Good
Continue
Reviews
There are no reviews yet.